Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 237135, 7 pages
Research Article

Kink Solutions for a Class of Generalized Dissipative Equations

Faculty of Engineering and Architecture and Motor Sciences, Kore University of Enna, 94100 Enna, Italy

Received 8 August 2012; Accepted 22 October 2012

Academic Editor: Massimo Furi

Copyright © 2012 Marianna Ruggieri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Ruggieri and A. Valenti, “Symmetries and reduction techniques for dissipative models,” Journal of Mathematical Physics, vol. 50, no. 6, Article ID 063506, 9 pages, 2009. View at Publisher · View at Google Scholar
  2. M. Ruggieri and A. Valenti, “Exact solutions for a nonlinear model of dissipative media,” Journal of Mathematical Physics, vol. 52, Article ID 043520, 2011. View at Google Scholar
  3. M. A. Ragusa and A. Tachikawa, “Regularity of minimizers of some variational integrals with discontinuity,” Journal of Analysis and its Applications, vol. 27, no. 4, pp. 469–482, 2008. View at Publisher · View at Google Scholar
  4. M. A. Ragusa, “Homogeneous Herz spaces and regularity results,” Nonlinear Analysis A, vol. 71, no. 12, pp. e1909–e1914, 2009. View at Publisher · View at Google Scholar
  5. W. F. Ames, R. J. Lohner, and E. Adams, “Group properties of utt=[f(u)ux]x,” International Journal of Non-Linear Mechanics, vol. 16, no. 5-6, pp. 439–447, 1981. View at Google Scholar
  6. A. Valenti, “Approximate symmetries of a viscoelastic model,” in Proceedings of the 14th Conference on Waves and Stability in Continuous Media (WASCOM '07), pp. 582–588, World Scientific, 2008.
  7. E. Pucci and G. Saccomandi, “On the nonlinear theory of viscoelasticity of differential type,” Mathematics and Mechanics of Solids, vol. 17, pp. 624–630, 2012. View at Google Scholar
  8. R. C. MacCamy, “Existence uniqueness and stability of solutions of the equation utt=(/x)(σ(ux)+λ(ux)uxt),” Indiana University Mathematics Journal, vol. 20, pp. 231–238, 1970. View at Google Scholar
  9. K. R. Rajagopal and G. Saccomandi, “Shear waves in a class of nonlinear viscoelastic solids,” The Quarterly Journal of Mechanics and Applied Mathematics, vol. 56, no. 2, pp. 311–326, 2003. View at Publisher · View at Google Scholar
  10. M. Destrade, P. M. Jordan, and G. Saccomandi, “Compact travelling waves in viscoelastic solids,” Europhysics Letters, vol. 87, no. 4, Article ID 48001.
  11. L. V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York, NY, USA, 1982.
  12. P. J. Olver, Applications of Lie Groups to Differential Equations, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar
  13. J. F. Bell, The Physics of Large Deformations in Crystalline Solid, Springer, Berlin, Germany, 1986.